MAUDE Adverse Event Report: ATRICURE, INC. ENCOMPASS SYNERGY CLAMP (LONG)

ATRICURE, INC. ENCOMPASS SYNERGY CLAMP (LONG)
Model Number OLH
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product history record was reviewed for lot 128576.There is nothing in the device history record that would indicate that the devices were released with any non-conformances that would contribute to the complaint.
 
Event or Problem Description
A patient underwent a coronary artery bypass graft (cabg) with posterior wall encircling ablation.During procedure, the plunger insert of the closure lever detached and fell on to the surgical drapes.The procedure was completed with the device.No patient harm reported.

Brand Name
ENCOMPASS SYNERGY CLAMP (LONG)
Common Device Name
ENCOMPASS SYNERGY CLAMP (LONG)
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key17361901
Report Number3011706110-2023-00028
Device Sequence Number20121771
Product Code OCL
UDI-Device Identifier30840143904800
UDI-Public(01)30840143904800(17)260301(10)128576
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K210477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model NumberOLH
Device Catalogue NumberA001143
Device Lot Number128576
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Initial Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown